MAUDE Adverse Event Report: ARTHREX, INC.; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC.; ORTHOPEDIC MANUAL SURG INSTR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 15-jan-2026, it was reported by a facility representative via (b)(4) that an ar-13991n scorpion needle tip fell off and into the patient and the piece that fell into the patient remains inside the patient.This was discovered during an unspecified procedure.Additional information has been requested.Additional information provided 27-jan-2026: it was further reported that this occurred during a left shoulder arthroscopy, left rotator cuff repair procedure with a 15-minute delay and an additional 15mm of anesthesia administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
UNK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24270012
Report Number1220246-2026-00435
Device Sequence Number10714620
Product Code LXH
UDI-Device Identifier00888867015920
UDI-Public(01)00888867015920(11)250422(17)300331(10)15424111
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown